# SDR ASAA2013051094769

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 16,436 hours, 4,870 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FD ILLUMINATED ON ADI, SPEED TRIM & MACH TRIM LIGHTS ILLUMINATED.  A/T WOULD NOT ENGAGE.  ACFT GROUNDED.  FOUND AFCS SYS A WARN LIGHT C/B P18-1 PANEL OPEN. RESET C/B IAW AMM 20-60-01. ACCOMPLISHED LAND VERIFY TEST IAW AMM 22-11-00-700-801. OPS CK NORMAL ACFT OK FOR SERVICE.
